# SDR AALA201812049032

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 77,190 hours, 26,175 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Excess Play
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TORQUE TUBE AT THE TRAILING EDGE REAR SPAR AREA,  BELOW THE NR 5 SPOILER HAD EXCESSIVE PLAY.  REPLACED THE TORQUE TUBE AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 27-51-25.
